I take abilify for 4 months and I gained 30 pounds. I admit to not eat a lot of fruits / vegetables (once or twice / day) but I'm exercising on the stationary bike 20 minutes / day since 1 month. I don't lose weight. Am I the only one? Can you tell me if you had lifestyles or special diets?
How to lose weight with abilify?
Hi there. I was on Abilify for 3 years. I also gained 30 lbs. I excercized regularly and ate healthy. No matter what I did I could not lose weight. I was only on 2 mg and then 5mg. I thought how could this tiny pill do this. Yes Abilify helped me but I went from a size 4 to a size 10. I've been off Abilify for a year and lost 30 lbs. I didn't change my diet and the weight just falls off. People at the gym thought I went on a diet or something. The wight loss was fast. I'm sorry if this isn't the positive feedback you were looking for but Abilify also was giving me pre-diabetes. My advice would be to find an alternative medication. It's not fun gaining 30 lbs and no matter what you do the weight won't come off. I wish you the best of luck. Regards, Michelle
I've been on Abilify for 4 months and my weight has shot up 15 lbs. My exercise regimen has not changed and my diet has remained basically the same. I cannot seem to lose more than 2-3 lbs eating salads everyday. Abilify has been a godsend, but the weight gain and inability to lose is causing depression.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.